# SDR 4DPA2022051300001

- Difficulty date: May 13, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N253JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145328
- Aircraft time: 33,377 hours, 30,375 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW HAD BLEED 1 LEAK ON TAKEOFF. QRH PROCEDURE DIDN’T CLEAR MESSAGE. AIR RETURN TO OAK. CORR ACTION-INITIALLY DEFERRED. NEXT DAY 5-14-22 OPS TESTED BLEED 1 SYSTEM WITH FULL LOAD FOR 15 MINUTES NO MESSAGES APPEARED CLEARED DEFERRAL.
